SciELO - Scientific Electronic Library Online

 
vol.36 issue3On fuzzy normed linear space valued statistically convergent sequences author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

MALAJOVICH, Beatriz; ABREU, Nair M. M.  and  MARKENZON, Lilian. On the characteristic polynomial of the power of a path. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.529-543. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300529.

We determine a closed-form expression for the fifth characteristic coefficient of the power of a path. To arrive at this result, we establish the number of 4-cycles in the graph by means of their structural properties. The method developed might be applied to other well-structured graph classes in order to count 4-cycles or modified to count cycles of different length.

Keywords : Power of a path; 4-cycles; characteristic coefficients.

        · text in English     · English ( pdf )